Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
w15

Chest Acne-Birth Control

Recommended Posts

Ok. So im new to all of this; but I have a problem, and i was wondering if any of you had any advice. So i just started taking Ortho-Tri-Cyclen Lo like a month and 1/2 ago. And since i have started taking it, i have developed moderate acne on my chest. I have never had acne this severe on my chest before, I usually only get the occasional blemish there. Has anyone else expierenced this from taking birth control? Did you guys just wait for hormones to settle down, or did you switch brands? Is there any wash or topical cream that will help? Im getting desperate guys, so if you have ANY INFO AT ALL please let me know! Thanks sooooo much!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×